# SDR MASA2012081435039

- Difficulty date: August 14, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 23,490 hours, 18,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY FLOOD LIGHT ROW 9 INOP.  RELAMPED
